# SDR YENA2024091001236

- Difficulty date: September 6, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 01302
- Aircraft time: 86,275 hours, 32,262 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Hinge Arm
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: VERTICAL STABILIZER, HINGE ARM FITTING NO 7 WITH ELONGATED HOLES; REF MEXICANA WO# 1316755 S/N 00332;  VERTICAL STABILIZER HINGE ARM FITTING NO 7 WAS REPAIRED IAW TRE2055026 DATE AUG 08/2024, TEMP REPAIR, LIMITATIONS 6 MOS. IAW RDAF 81440935/024/2024#A.
